# SDR CALA2000276

- Difficulty date: May 11, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 58,938 hours, 34,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 3932140
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY CENTER FLOOR PANEL SCF01 H RT SIDE SUPPORT IS CORRODED 40 INCHES, STA 148-200.  INSTALLED REPLACEMENT FLOOR SUPPORT IAW SRM 51-40-00.
